# SDR SWAA2022011360713

- Difficulty date: January 11, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 79,466 hours, 47,043 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: L/H/ Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUBBLE ON SPOILER #4 ; / [01] R&R #4 FLIGHT SPOILER REF AMM 27-61-11; [02] VERIFIED PER MPM 10.03.04.01; TABLE 10.02 REQUIRED INSPECTION ITEMS LIST; # 4 FLIGHT SPOILER RIGGING/ADJUSTMENT AND INSTALLATION WAS PERFORMED PER AMM 27-61-11.; [03] R&R #4 FLIGHT SPOILER REF AMM 27-61-11
